摘要
介绍和研究了一类新的随机向量F-隐相补问题和随机向量F-隐变分不等式问题,并且在Banach空间中的一定条件下证明了它们的等价性.在适当的条件下给出了随机向量F-隐相补问题和随机向量F-隐变分不等式问题解的存在性定理.
A new class of random vector F-implicit complementary problems and random vector F-implicit variational inequality problems are introduced and studied, and their equivalence is presented under certain assumption in Banach space. Some new existence theorems of solutions for the random vector F-implicit complementary problems and random vector F-implicit variational inequality problems are derived under some suitable conditions.
出处
《西南大学学报(自然科学版)》
CAS
CSCD
北大核心
2008年第10期7-10,共4页
Journal of Southwest University(Natural Science Edition)
基金
国家自然科学基金资助项目(10771173)